Psycho-Babble Medication Thread 1108505

Shown: posts 1 to 19 of 19. This is the beginning of the thread.

 

Angry and belligerent on trintellix

Posted by TriedEveryMedication on February 17, 2020, at 16:22:42

Been on trintellix for about 6 weeks. started at 5mg, up to 10mg. Also take 37.5 venlafaxine to calm the anxiety that I get from trintellix.

I notice I'm pretty angry, belligerent and almost hateful on this med. I won't go into details but I think it is impacting my social life and my concurrent cbt therapy. I'm just pissed at everyone and everything! Depression seems worse, too at times

Anyone experience this? Does it go away? I know I'm only 6 weeks in.

 

Re: Angry and belligerent on trintellix TriedEveryMedication

Posted by beckett2 on February 17, 2020, at 22:21:46

In reply to Angry and belligerent on trintellix, posted by TriedEveryMedication on February 17, 2020, at 16:22:42

No, not at all. Maybe it is not right for you. Maybe someone else will comment. Sounds rough.

 

Re: Angry and belligerent on trintellix

Posted by Lamdage22 on February 18, 2020, at 12:33:26

In reply to Angry and belligerent on trintellix, posted by TriedEveryMedication on February 17, 2020, at 16:22:42

I'd quit and keep your friends.

 

Re: Angry and belligerent on trintellix

Posted by undopaminergic on February 18, 2020, at 13:31:05

In reply to Angry and belligerent on trintellix, posted by TriedEveryMedication on February 17, 2020, at 16:22:42

> Been on trintellix for about 6 weeks. started at 5mg, up to 10mg. Also take 37.5 venlafaxine to calm the anxiety that I get from trintellix.
>
> I notice I'm pretty angry, belligerent and almost hateful on this med. I won't go into details but I think it is impacting my social life and my concurrent cbt therapy. I'm just pissed at everyone and everything! Depression seems worse, too at times
>
> Anyone experience this? Does it go away? I know I'm only 6 weeks in.

Typically, they say 4 weeks is enough for a drug treatment to start showing benefits, if it is going to. 6 weeks is longer than that. Maybe wait till 8 weeks before giving up on it.

-undopaminergic

 

Re: Angry and belligerent on trintellix

Posted by Hugh on February 18, 2020, at 15:37:25

In reply to Angry and belligerent on trintellix, posted by TriedEveryMedication on February 17, 2020, at 16:22:42

Serzone made me very angry. I took it for a few months, and it never got any better. I wish I'd given up on it a lot earlier.

 

Re: Angry and belligerent on trintellix

Posted by Lamdage22 on February 19, 2020, at 13:07:09

In reply to Re: Angry and belligerent on trintellix, posted by Lamdage22 on February 18, 2020, at 12:33:26

Friends are an important resource.

 

Re: Angry and belligerent on trintellix

Posted by undopaminergic on February 19, 2020, at 13:49:19

In reply to Re: Angry and belligerent on trintellix, posted by Lamdage22 on February 19, 2020, at 13:07:09

> Friends are an important resource.

I agree. Especially if you are not good at making new friends.

-undopaminergic

 

Re: Angry and belligerent on trintellix

Posted by TriedEveryMedication on February 22, 2020, at 11:51:14

In reply to Angry and belligerent on trintellix, posted by TriedEveryMedication on February 17, 2020, at 16:22:42

Thank you everyone for your replies.

The other thing I notice is an increase in sui. ideation 2 or 3 hours after I take my daily dose.

(don't worry, I'm not going to do anything to myself)

It's intrusive. Can a med do that?

I think this drug just isn't for me.

 

Re: Angry and belligerent on trintellix

Posted by undopaminergic on February 22, 2020, at 11:59:51

In reply to Re: Angry and belligerent on trintellix, posted by TriedEveryMedication on February 22, 2020, at 11:51:14

> Thank you everyone for your replies.
>
> The other thing I notice is an increase in sui. ideation 2 or 3 hours after I take my daily dose.
>
> (don't worry, I'm not going to do anything to myself)
>
> It's intrusive. Can a med do that?
>
> I think this drug just isn't for me.

I agree.

If there is a drug that is temporally associated with reduced depressive/negative thinking for me, it is trimipramine (Surmontil). A more specific agent for controlling suicidal thinking is lithium.

-undopaminergic

 

Re: Angry and belligerent on trintellix TriedEveryMedication

Posted by beckett2 on February 22, 2020, at 18:53:49

In reply to Re: Angry and belligerent on trintellix, posted by TriedEveryMedication on February 22, 2020, at 11:51:14

> Thank you everyone for your replies.
>
> The other thing I notice is an increase in sui. ideation 2 or 3 hours after I take my daily dose.
>
> (don't worry, I'm not going to do anything to myself)
>
> It's intrusive. Can a med do that?
>
> I think this drug just isn't for me.


Yes, a med can do that. I experienced it myself on another medication. You're being really patient, which is good with trials. It's been seven weeks now (I think)?

Have you spoken to your doctor? Once a doctor practically yelled because I had not spoken up soon enough and had suffered in silence.

 

Re: Angry and belligerent on trintellix

Posted by B2chica on March 1, 2020, at 3:24:48

In reply to Re: Angry and belligerent on trintellix, posted by Hugh on February 18, 2020, at 15:37:25

I got psychosis on it after about 6 weeks I think.
Trust your body.

 

Re: Angry and belligerent on trintellix

Posted by Lamdage22 on March 1, 2020, at 20:13:12

In reply to Re: Angry and belligerent on trintellix, posted by TriedEveryMedication on February 22, 2020, at 11:51:14

Sure can.

> It's intrusive. Can a med do that?

I think so, too.

> I think this drug just isn't for me.

 

Re: Angry and belligerent on trintellix

Posted by creepy on March 3, 2020, at 16:28:14

In reply to Angry and belligerent on trintellix, posted by TriedEveryMedication on February 17, 2020, at 16:22:42

Wow Im not the only one that is seriously impatient and angry on this drug!
I am going to give up on this soon. Besides the above mentioned issues it drives my blood sugar to the floor. an hour after I eat and my sugar is still around 85. Thats ridiculous.

I have found some relief micro-dosing psylocybin. But it is hard to obtain and expensive.
I have a feeling the irritability is really a mixed anxiety. Check your blood sugar also.

 

Re: Angry and belligerent on trintellix

Posted by Stargazer2 on March 6, 2020, at 13:04:08

In reply to Re: Angry and belligerent on trintellix, posted by creepy on March 3, 2020, at 16:28:14

Side effects of medications do not, in my opinion, get better. If I were on a drug that caused any severe reaction such as anger, hypertension or any other severe change in need or physical effect , a good doc would immediately reduce the dosage.

 

Re: Angry and belligerent on trintellix

Posted by SLS on March 7, 2020, at 17:47:44

In reply to Re: Angry and belligerent on trintellix, posted by Stargazer2 on March 6, 2020, at 13:04:08

> Side effects of medications do not, in my opinion, get better. If I were on a drug that caused any severe reaction such as anger, hypertension or any other severe change in need or physical effect , a good doc would immediately reduce the dosage.

I believe this is true when it comes to adverse psychiatric effects - with the exception of anxiety, perhaps. Physical side effects can dissipate, though. Even the anorgasmia that accompanies Nardil treatment sometimes resolves after 3 months. I have never had a drug that made me feel worse initially go on to make me feel better.


- Scott

 

Re: Angry and belligerent on trintellix

Posted by Lamdage22 on March 9, 2020, at 5:57:37

In reply to Re: Angry and belligerent on trintellix, posted by SLS on March 7, 2020, at 17:47:44

Neither had I.

I have never had a drug that made me feel worse initially go on to make me feel better.
>
>
> - Scott
>

 

Re: Angry and belligerent on trintellix

Posted by undopaminergic on March 9, 2020, at 9:26:23

In reply to Re: Angry and belligerent on trintellix, posted by Lamdage22 on March 9, 2020, at 5:57:37

Memantine!

> Neither had I.
>
> I have never had a drug that made me feel worse initially go on to make me feel better.
> >
> >
> > - Scott
> >
>
>

-undopaminergic

 

Re: Angry and belligerent on trintellix

Posted by beckett2 on March 9, 2020, at 15:08:51

In reply to Re: Angry and belligerent on trintellix, posted by undopaminergic on March 9, 2020, at 9:26:23

> Memantine!
>
> > Neither had I.
> >
> > I have never had a drug that made me feel worse initially go on to make me feel better.
> > >
> > >
> > > - Scott
> > >
> >
> >
>
> -undopaminergic
>


Lamotrigine

 

Re: Angry and belligerent on trintellix beckett2

Posted by SLS on March 12, 2020, at 21:03:06

In reply to Re: Angry and belligerent on trintellix, posted by beckett2 on March 9, 2020, at 15:08:51

> > Memantine!
> >
> > > Neither had I.
> > >
> > > I have never had a drug that made me feel worse initially go on to make me feel better.

>
> Lamotrigine

Lamotrigine made you feel worse at first? In what ways? Did it feel like your original depression grew more intense, or were the feelings bad, but different?

How much of an improvement is lamotrigine giving you now? What dosage?


Thanks.


- Scott


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.